English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Combinatorial bounds on nonnegative rank and extended formulations

MPS-Authors
/persons/resource/persons125782

Pashkovich,  Kanstantsin
Otto-von-Guericke-Universität Magdeburg, External Organizations;
International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Fiorini, S., Kaibel, V., Pashkovich, K., & Theis, D. O. (2013). Combinatorial bounds on nonnegative rank and extended formulations. Discrete Mathematics, 313(1), 67-83. doi:10.1016/j.disc.2012.09.015.


Cite as: https://hdl.handle.net/21.11116/0000-0000-F181-D
Abstract
There is no abstract available